# SDR SWAA2022042900071

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-7K5
- Aircraft serial: 29364
- Aircraft time: 47,332 hours, 31,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 DOOR EMERGENCY LIGHT SIGNS MISSING DIRECTION ARROW. / [01] REMOVED AND REPLACED EMERGENCY LIGHT SIGNS IAW AMM 33-51-01.;[02] INSPECTED
